# SDR DXTA200803127

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY WATER LEAKING FROM RIGHT WATER SEPERATOR (FACING AFT), STRONG OILY ODOR IN CABIN AFTER APU START.   REMOVED AND INSTALLED REPAIRED ACM IN FWD POSITION REMOVED AND CLEANED AND REINSTALLED LT COALESCER SOCK OPS AND LEAK CHECK SATISFACTORY IAW 750 MAINT MANUAL 21-51-00.
